# SDR GTIA021037

- Difficulty date: October 1, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: K22197SA1
- Part serial: BR1413
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND LOWER NR 1 ENGINE ISOLATOR DOES NOT HAVE ANTI-ROTATION MARK.  REMOVED AND REPLACED NR 1 ENGINE LOWER ISOLATOR, CLOSED 10/10/02.  (M)
